# SDR FDEA201306111252

- Difficulty date: June 11, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,390 hours, 14,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EMPENNAGE AT FR 80/82-83, STR 40-41 RT.  PLEASE INVESTIGATE AND RECTIFY DENT. REPAIR CARRIED OUT ON EMPENNAGE AT FR80/82 -83, STR 40-41 RT IAW SRM 53-10-12, FIG 210.   SEE JPF STAGES 1-2 FOR WORK CARRIED OUT.  THIS REPAIR REMOVES DAMAGE LISTED ON NRC N00222, WO 00058532.  REPAIR CLASSED AS MAJOR CAT B REPAIR. 1ST INSPECTION AFTER EMBODIMENT 37500 FC, SUBSEQUENT 5200FC, METHOD ULTRASONIC/EDDY CURRENT IAW SRI 53-10-12-2-004-00.
